# SDR A6WA200100012

- Difficulty date: February 4, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- Aircraft time: 24,620 hours, 33,066 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Coupling
- Part number: HC262H0061004
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPE ASSEMBLY COUPLING, BOTTLE RT, TO COUPLING FLOW VALVE WAS CRACKED ON NR 3 ENGINE.  MAINTENANCE REMOVED AND REPLACED NR 3 ENGINE PIPE ASSEMBLY FROM FIRE EXTINGUISHER BOTTLE RT TO FLOW VALVE.
